# SDR YENA2023100401193

- Difficulty date: September 30, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N2084J
- Make and model: Airbus A321-271N
- Aircraft serial: 10029
- Aircraft time: 10,644 hours, 3,107 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C20500100
- Part serial: 5580455804
- Condition: Worn
- Location: Mlg
- Part time: 11,690 hours, 2,593 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#36, PHX-JFK. 'LEVEL 1 ODDOR EVENT 1 PHASE OF FLT DESCENT INTO CLOUDS FWD AFT GALLEY; REF LP 3800461, ITEM 1 (REMOVED AND REPLACED #4 MLG WHEEL ASSY REF AMM 32-41-11. OK FOR CONTINUED SERVICE ) REMOVED AND REPLACED APU ALSO LP 3800465, ITEM 1 (ACCOMPLISHED LEVEL B DECONTAMINATION OF APU BLEED AIR DUCT USING HP GROUND CONNECTION PER AMM 36-12-00-615-808) AND 2 LP 3800468, ITEM 1 (PERFORMED LEVEL B DECONTAMINATION OF THE ECS IAW AMM 21-00-615-803-A. ODOR WAS STILL PRESENT FOLLOWING THE PACK BURN IN THE FWD+AFT GALLEYS. FURTHER TRIED TO ISOLATE ODOR SOURCE BY RUNNING BOTH ENGINES; REF L/P 3800468-2 FOR CONTINUATION0 AND 2 (ELIMATED APU AS ODOR SOURCE AS IT WAS CHANGE ON 9/30/23. RAN BOTH ENGINES SIMULTANEOUSLY FOR ABOUT 30 MINS AT IDLE WHILE CYCLING ENG 1+2 BLEED ON PACK 1+2 SEPARATELY FOR APPROX 5 MIN EACH. NO SMELL NOTED ON ENG 1 BLEED ON EITHER PACK. ODOR IMMEDIATELY OCCURRED ON BOTH PACKS ON ENG 2 BLEED. SUSPECT ENG 2 INTERNAL LEAKAGE.) LP 3800469, ITEM 1 AND 2 (ADDITIONAL CREW INFO ENGINE WATER WASH HAS BEEN PERFORMED ON ENG NO 2 NUSANCE ODOR MAY OCCUR FOR A SHORT TIME AFTER ENGINE START OR TAKEOFF A PACKLESS TAKEOFF IS RECOMMENDED) LP 3800470, ITEM 1 AND 2 LP 3800471, ITEM 1 AND 2 AND LP 3800472, ITEM 1 FOR RESOLUTION.'
